# SDR UPS96820076

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3641004501
- Condition: Corrosion
- Location: Fs 878
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', HEAVY CORROSION ON VERTICAL FITTING ABOVE LONG 24L FS 878.  REPLACED FITTING PER SRM 53-2-0 FIG 8.
